A probabilistic method for solving minimax problems with general constraints
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
959 1
Ultima descărcare din IBN:
2019-12-11 14:29
SM ISO690:2012
GODONOAGĂ, Anatol, BALAN, Pavel. A probabilistic method for solving minimax problems with general constraints. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2010, nr. 1(62), pp. 33-46. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 1(62) / 2010 / ISSN 1024-7696 /ISSNe 2587-4322

A probabilistic method for solving minimax problems with general constraints

Pag. 33-46

Godonoagă Anatol, Balan Pavel
 
Academy of Economic Studies of Moldova
 
 
Disponibil în IBN: 15 decembrie 2013


Rezumat

The method proposed in paper solves a convex minimax problem with a set of general constraints. It is based on a schema elaborated previously, but with constraints that can be projected on quite elementary. Such kind of problems are often encountered in technical, economical applied domains etc. It does not use penalty functions or Lagrange function – common toolkit for solving above mentioned problems. Movement directions have a stochastic nature and are built using estimators corresponding to target function and functions from constraints. At the same time every iteration admits some tolerance limits regarding non-compliance with constraints conditions.

Cuvinte-cheie
Minimax problems, nondifferentiable,

stochastic, convex, optimization